# SDR GTIA96NK002

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND FOR LANDING.  RECYCLED, LOWERED NOSE GEAR WITH MANUAL EXTENSION NORMAL, OPERATION FROM THE EXT HANDLE WAS SECURED AND DOOR LIGHT WENT OUT.  PERFORMED GEAR SWING ON NOSE IAW 32-30.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE.  (M)
